# SDR AALA202404087903

- Difficulty date: April 5, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 65,099 hours, 26,914 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: UNKNOWN
- Condition: No Test
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: NUMBER 2 AFT FUEL PUMP LIGHT IS NOT ILLUMINATED WITH THE FUEL PUMP TURNED OFF. PUSHED TO TEST IS INTERMITENT.**SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
